Bilipschitz mappings and quasihyperbolic mappings in real Banach spaces
Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 771-779
Cet article a éte moissonné depuis la source Journal.fi
Suppose that $G\subsetneq E$ and $G'\subsetneq E'$ are domains, where $E$ and $E'$ denote real Banach spaces with dimension at least 2, and $f\colon G\to G'$ is a homeomorphism. The aim of this paper is to prove the validity of the implications: $f$ is $M$-bilipschitz $\Rightarrow f$ is locally $M$-bilipschitz $\Rightarrow f$ is $M$-QH $\Rightarrow f$ is locally $M$-QH, and the invalidity of their opposite implications, i.e., $f$ is locally $M$-QH $\nRightarrow f$ is $M$-QH $\nRightarrow f$ is locally $M$-bilipschitz $\nRightarrow f$ is $M$-bilipschitz. Among these results, the relationship that $f$ is locally $M$-QH $\nRightarrow f$ is $M$-QH gives a negative answer to one of the open problems raised by Väisälä in 1999.
Keywords:
Quasihyperbolic metric, (locally) bilipschitz mapping, (locally) QH mapping, fully QH mapping
Affiliations des auteurs :
Yuehui He 1 ; Manzi Huang 2 ; Xiantao Wang 3
@article{AFM_2021_46_2_a11,
author = {Yuehui He and Manzi Huang and Xiantao Wang},
title = {Bilipschitz mappings and quasihyperbolic mappings in real {Banach} spaces},
journal = {Annales Fennici Mathematici},
pages = {771--779},
year = {2021},
volume = {46},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a11/}
}
TY - JOUR AU - Yuehui He AU - Manzi Huang AU - Xiantao Wang TI - Bilipschitz mappings and quasihyperbolic mappings in real Banach spaces JO - Annales Fennici Mathematici PY - 2021 SP - 771 EP - 779 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a11/ LA - en ID - AFM_2021_46_2_a11 ER -
Yuehui He; Manzi Huang; Xiantao Wang. Bilipschitz mappings and quasihyperbolic mappings in real Banach spaces. Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 771-779. http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a11/